# SDR REXA2023012600178

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Bs 671-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT STGR 15L IS CORRODED FROM F.S. 671.00 TO F.S. 720.85. REMOVED SEAT RAIL L/H SIDE P/N SH690-36284-1 IAW CRJ900 AMM 53-00-49-000-801-A07. INSTALLED NEW SEAT RAIL P/N SH690-36284-1 IAW CRJ900 AMM 53-00-49-400-801-A07.
